# SDR ABXA010843

- Difficulty date: April 21, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 53,983 hours, 24,667 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: 56429401
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL LAND 505F, UPPER SURFACE, 3 EACH FASTENER HOLES CRACKED. REPAIRED AREA IAW REA D857-43118MR.
